# SDR SIMA200102804

- Difficulty date: January 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: EO33601
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - FLT 5262 - CREW REPORTED AN ELECTRICAL BURNING SMELL IN FLIGHT.  AIRCRAFT RETURN TO MCO.  MAINTENANCE FOUND AN OVERHEAD FLUORESCENT TUBE SOCKET DAMAGED.  SOCKET WAS REMOVED AND REPLACED IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
